# SDR REXA2013072001378

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 20,487 hours, 17,801 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER FAULT STATUS MESSAGE READ-441, COMPLIED WITH READ-441.  SPOILER FAULT STATUS MESSAGE IAW FIM 27-60-00. NO SPOILER FAULT STATUS MESSAGE INDICATED AT THIS TIME.  OK FOR SERVICE.
